# SDR CALA2022111103096

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 75,827 hours, 27,330 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3086301
- Part serial: B3F153
- Condition: Detached
- Location: L1 Door
- Part time: 63,350 hours, 21,587 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 L DOOR SLIDE HANGING DOWN & SLIDE PACK LACING CAME UNDONE. NEED DOOR 1L SLIDE ASSY. M&E 29-2561-9-0003
